# SDR SWAA2023113011543

- Difficulty date: October 17, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 38,645 hours, 17,832 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ASSY LOCATED BS540 AND BETWEEN BL0 TO RBL24.75 AT CENTER WING BOX 2023-649920<[01] REPLACED BRACKET ASSY AND FASTENERS LOCATED BS540 AND BETWEEN BL0 TO RBL24.75 AT CENTER WING BOX I.A.W. B737-800 SRM 51-40-02 ;SRM 51-10-02 ITEM 9 AND DRAWING #143A0060; SHEET 36 REV A. SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
